# SDR DALA2016041002755

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1022-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN, FWD LOWER CORNER, BS 1022, BS 1041 AND BS 1212 AT CABIN PAX LT SIDE. CRACK ON RING PANS WERE REMOVED AND REPAIRED IAW SRM 53-05 FIG 122.
